# SDR HALA0700178

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 8,691 hours, 21,521 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Valve
- Part number: 1796251
- Part serial: 7693001033
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CABIN CREW REPORTS ACIDIC ODOR IN THE CABIN CAUSING HEADACHE AND SORE THROAT.  REMOVED AND REPLACED APU START PURGE VALVE PER AMM 49-31-12-(6597).  OPS CHECK GOOD, NO ODORS DETECTED.
